# SDR ASAA2016082617819

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 2,970 hours, 1,001 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006964
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 23,292 hours, 7,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG OIL LEVEL IS BELOW THE SIGHT GLASS.  BAGGED THE NR 2 ENGINE IDG DRAIN AND AFTER 10 MINUTE RUN FOUND OIL IN THE BAG,  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE IDG IAW AMM 24-11-11-400-801. LEAK AND OPS CHECK GOOD. NO CONTAMINATION FOUND ON THE FILTERS OF THE REMOVED IDG.
